# SDR SIMA20150730004

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 13,186 hours, 8,834 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENGINE N1 VIBRATION WENT INTO AMBER RANGE DURING CLIMB THROUGH FL 270.  INSPECTED FAN BLADES FOR FREEDOM OF MOVEMENT WITH NO DEFECTS NOTED AND MAX  VIBE AT .3 IPS AT TAKE OFF POWER.   R & R BLADES IAW NRWC 9AE-DFW-01612.
